# SDR AALA202211183752

- Difficulty date: October 24, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED TRANSITION PANEL LOCATED BETWEEN STA 500F AND 500I AND RIGHT BUTT LINE 22. REMOVED AND REPLACED TRANSITION PANEL PER AARD 51-00-05-1-R1.
